Volume 54, Number 3
Previous Issue Next Issue

Chenglong Fang Jiang Zhou


J. Math. Study, 54 (2021), pp. 227-249.

Preview Full PDF 90 805 Abstract

Xiaona Liu, Xiangyun Xie Yu Liu


J. Math. Study, 54 (2021), pp. 250-261.

Preview Full PDF 71 794 Abstract

Long Huang Dachun Yang


J. Math. Study, 54 (2021), pp. 262-336.

Preview Full PDF 70 815 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard